# SDR FDEA201510253348

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1914-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, AFT CABIN FLOOR SUPPORT AT BS 1914 - 2007, X= 22, FOUND CORROSION.  LOOR SUPPORT REMOVED   AND REPLACED WITH NEW FLOOR SUPPORT PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
